# SDR MASA200600711

- Difficulty date: February 10, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N7291Z
- Make and model: Cndair CL6002B19
- Aircraft serial: 7291
- Aircraft time: 19,427 hours, 14,961 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Support Beam
- Condition: Cracked
- Location: Bs 628
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING C-CHECK, THE CREW FOUND A PYLON SUPPORT BEAM LWR WEB CRACKED AT FWD INBD CORNER AT ACCESS PANEL, REPAIRED.
